Follow
YoungJu Choie
YoungJu Choie
POSTECH(Pohang University of Science and Technology)
Verified email at postech.ac.kr - Homepage
Title
Cited by
Cited by
Year
On Robin’s criterion for the Riemann hypothesis
YJ Choie, N Lichiardopol, P Moree, P Solé
Journal de théorie des nombres de Bordeaux 19 (2), 357-372, 2007
1192007
Efficient identity-based authenticated key agreement protocol from pairings
YJ Choie, E Jeong, E Lee
Applied Mathematics and Computation 162 (1), 179-188, 2005
1182005
Rational period functions for PSL (2, Z)
YJ Choie, D Zagier
Contemporary mathematics 143, 89-89, 1993
901993
Rankin–Cohen operators for Jacobi and Siegel forms
YJ Choie, W Eholzer
Journal of Number theory 68 (2), 160-177, 1998
651998
Local minima and back propagation
T Poston, CN Lee, Y Choie, Y Kwon
IJCNN-91-Seattle International Joint Conference on Neural Networks 2, 173-176, 1991
641991
Jacobi forms and the heat operator
YJ Choie
Mathematische Zeitschrift 225 (1), 95-102, 1997
441997
Implementation of Tate pairing on hyperelliptic curves of genus 2
YJ Choie, E Lee
Information Security and Cryptology-ICISC 2003: 6th International Conference …, 2004
422004
Isomorphism classes of hyperelliptic curves of genus 2 over
Y Choie, D Yun
Australasian Conference on Information Security and Privacy, 190-202, 2002
362002
Linear relations between modular form coefficients and non-ordinary primes
Y Choie, W Kohnen, K Ono
Bulletin of the London Mathematical Society 37 (3), 335-341, 2005
322005
Holomorphic automorphic forms and cohomology
R Bruggeman, YJ Choie, N Diamantis
American Mathematical Society 253 (1212), 2018
292018
The first sign change of Fourier coefficients of cusp forms
YJ Choie, W Kohnen
American journal of mathematics 131 (2), 517-543, 2009
292009
The complete weight enumerator of Type II codes over Z/sub 2m/and Jacobi forms
YJ Choie, N Kim
IEEE Transactions on Information Theory 47 (1), 396-399, 2001
292001
Differential operators on Jacobi forms of several variables
YJ Choie, H Kim
Journal of Number Theory 82 (1), 140-163, 2000
252000
Jacobi forms and the heat operator II
YJ Choie
Illinois Journal of Mathematics 42 (2), 179-186, 1998
241998
Rational period functions and indefinite binary quadratic forms. I
YJ Choie, LA Parson
Mathematische Annalen 286, 697-707, 1990
221990
Codes over Σ2 m and Jacobi forms over the Quaternions
YJ Choie, ST Dougherty2
Applicable Algebra in Engineering, Communication and Computing 15, 129-147, 2004
212004
Codes over rings, complex lattices and Hermitian modular forms
YJ Choie, ST Dougherty
European Journal of Combinatorics 26 (2), 145-165, 2005
192005
Construction of Jacobi forms
YJ Choie, H Kim, M Knopp
Mathematische Zeitschrift 219, 71-76, 1995
191995
Differential operators on Hilbert modular forms
YJ Choie, H Kim, OK Richter
Journal of Number theory 122 (1), 25-36, 2007
182007
Supersingular hyperelliptic curves of genus 2 over finite fields
YJ Choie, EK Jeong, EJ Lee
Applied mathematics and computation 163 (2), 565-576, 2005
182005
The system can't perform the operation now. Try again later.
Articles 1–20